Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 3, pp 325–330 | Cite as

On the scattering problem in axiomatic field theory

  • Yu. M. Berezanskii
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. Haag, “Quantum field theories with composite particles and asymptotic condition,” Phys. Rev.,112, No. 2, 669–673 (1958).Google Scholar
  2. 2.
    R. Haag, “The framework of quantum field theory,” Nuovo Cimento Suppl.,14, 131 (1959).Google Scholar
  3. 3.
    D. Ruelle, “On the asymptotic condition in quantum field theory,” Helv. Phys. Acta,35, No. 3, 147–163 (1962).Google Scholar
  4. 4.
    R. Jost, General Theory of Quantum Fields [Russian translation], Mir, Moscow (1967).Google Scholar
  5. 5.
    N. N. Bogolyubov, A. A. Logunov, and I. T. Todorov, Fundamentals of the Axiomatic Approach in Quantum Field Theory [in Russian], Nauka, Moscow (1969).Google Scholar
  6. 6.
    K. Hepp, “On the connection between the LSZ and Wightman quantum field theory,” Comm. Math. Phys.,1, No. 2, 95–111 (1965).Google Scholar
  7. 7.
    K. Hepp and A. Epstein, Analyticity Properties of the Scattering Amplitude in a Local Quantum Field Theory [Russian translation], Atomizdat, Moscow (1971).Google Scholar
  8. 8.
    Yu. M. Berezanskii and V. D. Koshmanenko, “Axiomatic field theory in terms of operator Jacobi matrices,” Teoret. i Matem. Fiz.,8, No. 2, 175–191 (1971).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • Yu. M. Berezanskii
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the USSRUSSR

Personalised recommendations